# SDR COEA2018031601811

- Difficulty date: March 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,476 hours, 29,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371206312
- Condition: Damaged
- Location: Frames 21-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L IS DAMAGED BETWEEN FRAMES 21 - 22.  REPAIRED THE STRINGER IAW SRM 53-00-00-300-824-A01.
